# SDR HEEA0011928

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3452 · ATC Transponder System
- Part: Control Display
- Part number: 071119218
- Condition: Defective
- Location: Cockpit Xponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XPONDER CONTROL LIGHTS DIM FOR DAY USE.  PERFORMED PRELIMINARY INSPECTION.  FOUND DISPLAY DIM.  REPLACED V101 PHOTOCELL.  REPAIRED.  BENCH CHECK GOOD.
